Tag Archives: Shopping

2018-08-18 Recovery Day 530

Today was almost a good day. I still have the dizziness and stomach queasiness after getting up. For details start reading posting 2018-08-10 Recovery Day 522. I am also still waiting for the Transderm Scop (Scopolamine) patch to kick in. Being the 3rd day after my treatment day, I experienced bone pains as a side effect from the Zometa. The pain level was reduced because of taking Claritin-D before and after treatment. Today I also had for the first time lightheadedness after lunch. On the positive side, I did not have diarrhea like the last time.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , , |

2018-08-17 Recovery Day 529

Today another good, but busy day. Still, the day started with dizziness and stomach queasiness after getting up. See earlier posts starting with posting 2018-08-10 Recovery Day 522 for details. As to the Transderm Scop (Scopolamine) patch, the verdict is still not out if it works or not. I will keep using it until 21 August, the end of this cycle, to see if the patch is working.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , |

2018-08-16 Recovery Day 528

Another good day that still starts with dizziness and my stomach after getting up. For details see earlier posts starting with posting 2018-08-10 Recovery Day 522. As to the Transderm Scop (Scopolamine) patch, it seems not to work. I will keep using it until 21 August, the end of this cycle, to see if the patch is working.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , , |

2018-08-14 Recovery Day 526

Another good day with dizziness and my stomach queasiness when first getting up. Taking Zofran and Meclizine got it under control before breakfast. The added Transderm Scop (Scopolamine) patch should start working by tomorrow. Tomorrow is my treatment day, the first within my 4-week cycle, 1 on 3 off. It will be interesting to see how this will affect the good days I had lately.

One side effect I encountered today was that after lunch I was falling asleep unexpectedly and constantly. This happened during the support group meeting, at home during the dinner and writing this posting. It took some energy, especially writing this article, to stay on course.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , , , |

2018-08-13 Recovery Day 525

Today was another good day with a repeat of dizziness and my stomach queasiness when first getting up. A repeat of what happened 4 days ago, out of 4 days I had 3 days of these symptoms. One issue causing this maybe the Transderm Scop (Scopolamine) patch which I stopped applying because I no longer had the dizziness and stomach issues. Transderm Scop is an anticholinergic drug patch applied to the skin used to prevent nausea and vomiting. Guess since the symptoms are back I will apply the patch again and see if the dizziness and my stomach queasiness will go away.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , |

2018-08-10 Recovery Day 522

Today was a good day with somewhat unexpected complication at the start of the day. For most of the day, there were no side effects or pains (the exception being the surgery related shoulder pain). As to the complication, today was what we call “Patch Day“. In the morning Dianne changes my Fentanyl patches which is my baseline pain control. The patch is a transdermal system delivering 100 mcg/hr for 72 hrs. I use two patches for 200 mcg. This morning after changing the patches, I suddenly got very dizzy and my stomach got queasy. I took immediately Zofran and Meclizine which got it under control. By the time I was ready for my walk, everything was back to normal.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , , |

2018-08-06 Recovery Day 518

Yet another good day with no side effects or bone pains, with the exception of my surgery related shoulder pain. I hope as time goes on that that issue goes away, if not it is something to work on to figure out. Talking about heath, the air was rather full of smog from the nearby wildfires, lucky for us it was at a high level not affecting our breathing.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , |

2018-08-05 Recovery Day 517

Today was another good day, this makes it four days of taking Pomalyst with no side effects or pains during the day. The only pain I encountered from time to time is my shoulder pain on days when I have extended walking activities using my cane instead of my walking sticks. I hope as time goes on that this issue goes away, if not it is something to work on to figure out.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , |

2018-08-04 Recovery Day 516

Another good day with no side effects or pains during the day. This is day three since taking Pomalyst which in the past showed side effects by this time. The only pain I encountered was my shoulder pain because of the extended walking activities without my walking sticks. I normally use a cane during regular walking and walking sticks when going for my exercise walks. I guess there is a difference that is noticeable and causes pain in my shoulder. Something to work on to figure out.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , |

2018-08-02 Recovery Day 514

Healthwise another good day. No hip pains during my walk, nor any needle and pins pains on my right body side. I started yesterday taking Pomalyst, the chemo pill, again. No side effects today, which is as expected based on the past of taking Pomalyst. If any side effects, they will show up over the weekend. Because of diarrhea, the dosage was reduced from 4mg to 3mg. We will know soon if the adjustment will limit the side effects or not.

Continue reading »

Posted in Road to Recovery Also tagged , , , , , , , , |